# SDR AALA201710169021

- Difficulty date: October 14, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,109 hours, 28,749 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Vibration
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  BETWEEN FL20 AND FL30,  THE CAPTAIN REPORTED A MODERATE AIRFRAME VIBRATION.  FELT THROUGHOUT CABIN, BUT INTENSITY FELT MORE IN THE AFT CABIN.  VIBRATION DECREASED WITH SPEED REDUCTION AND RETURNED ON DESCENT.  MAINTENANCE REPLACED LEFT ELEVATOR HINGE FITTINGS NR 1 THRU 6 IAW AMM 27-34-41.  AIRCRAFT WAS GROUNDED.
